Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Differentiability of the norm in von Neumann algebras


Authors: Keith F. Taylor and Wend Werner
Journal: Proc. Amer. Math. Soc. 119 (1993), 475-480
MSC: Primary 46L10; Secondary 46B07
DOI: https://doi.org/10.1090/S0002-9939-1993-1149980-6
MathSciNet review: 1149980
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Smooth points in von Neumann algebras are characterized in terms of minimal projections. The theorem generalizes known results for the algebra $ {L^\infty }(\Omega ,\Sigma ,\mu )$ and the space of bounded linear operators on a Hilbert space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10, 46B07

Retrieve articles in all journals with MSC: 46L10, 46B07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1149980-6
Article copyright: © Copyright 1993 American Mathematical Society